Title: First neighborhood complete ideals in two-dimensional Muhly local domains are projectively full
Authors: Debremaeker, Raymond # ×
Issue Date: May-2009
Publisher: American Mathematical Society
Series Title: Proceedings of the American mathematical society vol:137 issue:5 pages:1649-1656
Abstract: Let (R,M) be a two-dimensional Muhly local domain, i.e., an integrally closed Noetherian local domain with algebraically closed residue field and the associated graded ring an integrally closed domain. Motivated by recent work op Ciuperca, Heinzer, Ratliff and Rush on projectively full ideals, we prove that every complete ideal adjacent to the maximal ideal M is projectively full.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science